JournalszaaVol. 7, No. 2pp. 135–139

Nodal Domains for One- and Two-Dimensional Elliptic Differential Equations

  • Erich Müller-Pfeiffer

    Pädagogische Hochschule, Erfurt, Germany
Nodal Domains for One- and Two-Dimensional Elliptic Differential Equations cover
Download PDF

Abstract

Concerning the Schrödinger equation Δu+q(x)u=0,x=(x1,x2)R2-\Delta u + q(x) u = 0, x = (x_1, x_2) \in \mathbb R^2, a condition for qq is formulated to ensure that there exists a nodal domain being a circle. Similarly, conditions for the Sturm–Liouville equation are obtained for the existence of a pair of conjugate points.

Cite this article

Erich Müller-Pfeiffer, Nodal Domains for One- and Two-Dimensional Elliptic Differential Equations. Z. Anal. Anwend. 7 (1988), no. 2, pp. 135–139

DOI 10.4171/ZAA/290